# SDR ASAA2019012927971

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 38,498 hours, 11,649 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: 693732478
- Part serial: D05522
- Condition: Excess Play
- Location: Cockpit
- Part time: 38,495 hours, 11,647 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLY DUCT AIR TEMP SELECTOR SWITCH HAS EXCESSIVE PLAY IN IT, FEELS LIKE IT IS CLOSE TO BREAKING. GROUNDED - YES. REPLACED CABIN TEMPERATURE SELECTOR PANEL REF AMM 21-61-07-000-803-802. OPS CHECK NORMAL.
